Discrete Mathematics & Theoretical Computer Science, Vol 4, No 2 (2001)

Font Size:  Small  Medium  Large
DMTCS vol 4 no 2 (2001), pp. 123-132

Discrete Mathematics & Theoretical Computer Science


Volume 4 n° 2 (2001), pp. 123-132

author:Eugene Curtin
title:Cubic Cayley graphs with small diameter.
keywords:Cayley graph, cubic graph, diameter, Polya's Theorem, permutation group.
abstract:In this paper we apply Polya's Theorem to the problem of enumerating Cayley graphs on permutation groups up to isomorphisms induced by conjugacy in the symmetric group. We report the results of a search of all three-regular Cayley graphs on permutation groups of degree at most nine for small diameter graphs. We explore several methods of constructing covering graphs of these Cayley graphs. Examples of large graphs with small diameter are obtained.
reference: Eugene Curtin (2001), Cubic Cayley graphs with small diameter., Discrete Mathematics and Theoretical Computer Science 4, pp. 123-132
bibtex:For a corresponding BibTeX entry, please consider our BibTeX-file.
ps.gz-source:dm040205.ps.gz (33 K)
ps-source:dm040205.ps (96 K)
pdf-source:dm040205.pdf (77 K)

The first source gives you the `gzipped' PostScript, the second the plain PostScript and the third the format for the Adobe accrobat reader. Depending on the installation of your web browser, at least one of these should (after some amount of time) pop up a window for you that shows the full article. If this is not the case, you should contact your system administrator to install your browser correctly.

Due to limitations of your local software, the two formats may show up differently on your screen. If eg you use xpdf to visualize pdf, some of the graphics in the file may not come across. On the other hand, pdf has a capacity of giving links to sections, bibliography and external references that will not appear with PostScript.

Automatically produced on Tue Oct 30 12:57:31 CET 2001 by gustedt